# SDR HEEA072024

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,787 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Part serial: 69369
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETRACTION MOTOR WILL NOT SHUT OFF WHEN FULLY RETRACTED. REPLACED WITH SERVICEABLE LIGHT.
